# SDR TWAA0000202

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN FORWARD CARGO COMPT, BOTTOM DOOR SILL AREA HAD CORROSION AND WAS DIRTY.  REPAIRED LOWER DOOR SILL PER SRM 53-05 FIG 44.
